| Catalog Number |
02-022-51-3511 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580)
| Date of Event |
03/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that the patient was implanted with an truliant device on the right knee, with no revision surgery reported.It is stated the patient has suffered the following injuries and complications: joint pain, joint swelling and stiffness.There was no other patient/medical information provided.No x-rays or images were provided.There is no other information available.
Additional Manufacturer Narrative
H11.D10.Concomitants - product information: 7037906-02-020-12-0335 - truliant ps por fem ps por right sz 3.5; s419152-02-022-51-3511 - truliant tib imp crc insert sz 3.5, 11mm pending investigation.There is no other information available.
Additional Manufacturer Narrative
D4 corrected d10 concomitant device 7037906 02-020-12-0335 - truliant ps por fem ps por right sz 3.5 g4 corrected h4 corrected h6 corrected manufacturer narrative: the reason for the reported event cannot be confirmed from the information provided, but may have been due to prosthesis wear.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.Additionally, this device was packaged after initiation of the recall and was not packaged in a non-conforming vacuum bag.